# SDR UIEA2015101400578

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,556 hours, 16,606 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Equipment
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 1 STATUS MESSAGE.   RESET AFT FAN EXHAUST 2 & AFT FAN EXHAUST 1 IAW AMM 21-26-01.  FANS NOW BACK IN SYNC, EXHAUST FANS OPS OK.
